# SDR AALA20070226

- Difficulty date: January 30, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 13822
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FOUND EMERGENCY LIGHTS AT LOCATION B5102 BETWEEN STATIONS 900 AND 1000 INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT LOCATION B5102 BETWEEN STATIONS 900 AND 1000.  SYSTEM GROUND CHECKED NORMAL OPERATION.
